Tohoku Mathematical Journal

Homogeneous Ricci soliton hypersurfaces in the complex hyperbolic spaces

Takahiro Hashinaga, Akira Kubo, and Hiroshi Tamaru

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


A Lie hypersurface in the complex hyperbolic space is an orbit of a cohomogeneity one action without singular orbit. In this paper, we classify Ricci soliton Lie hypersurfaces in the complex hyperbolic spaces.

Article information

Tohoku Math. J. (2), Volume 68, Number 4 (2016), 559-568.

First available in Project Euclid: 4 February 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15] 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.) 53C35: Symmetric spaces [See also 32M15, 57T15]

Real hypersurfaces homogeneous submanifolds complex hyperbolic spaces Ricci solitons


Hashinaga, Takahiro; Kubo, Akira; Tamaru, Hiroshi. Homogeneous Ricci soliton hypersurfaces in the complex hyperbolic spaces. Tohoku Math. J. (2) 68 (2016), no. 4, 559--568. doi:10.2748/tmj/1486177215.

Export citation